# SDR AALA2020030659014

- Difficulty date: March 4, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 24,054 hours, 9,691 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 61639203
- Part serial: C3582
- Condition: Faulty
- Location: R2 Door
- Part time: 24,054 hours, 9,691 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN ARMING 2R DOOR LIGHT FLASHED AND MESSAGE DISPLAYED CHECK PRESSURE GAUGE. MAINTENANCE REPLACED DOOR RESERVOIR ASSEMBLY PER AMM 25-62-49.
